The department of mathematics provides a vibrant environment for research and teaching in mathematics. The department was set up in 2017, and currently consists of 9 full time faculty members, 2 joint faculty members and one visiting faculty member whose research areas include Algebra, Algebraic Coding Theory, Number Theory, Combinatorics, Theoretical Computer Science, Applied Cryptography, Computational Mathematics, Dynamical Systems, Ergodic Theory, Mathematical Biology, Partial Differential Equations, Mathematical Logic and Foundations of Mathematics, and Statistics.

The department offers a four-year undergraduate program: BTech in Computer Science and Applied Mathematics (CSAM), and a Ph.D. program in Mathematics.


Latest News

  • List of selected candidates for PhD (Mathematics), May 2019. (Click here for more details)
  • List of shortlisted candidates for PhD (Mathematics), May 2019. (Click here for more details)
  • Registration open for Math Olympiad till 2 PM, 9th May 2019. We will also have on-the-spot registration on 10th May. (Click here for more details)
  • Regular Round of PhD admissions May 2019 - For Mathematics (Click here for details)
  • Dr. Sankha Basu was invited to present on "The Banach-Tarski Paradox" at the Seminar on Gödel and Tarski in Kolkata, West Bengal. This was part of the worldwide celebration of the 1st World Logic Day on January 14, 2019.
  • Dr. Sankha Basu was recently chosen as a member of the Executive Council of the Association for Logic in India (ALI).


  • Read More »

Events/ Seminar Corner




<

Read More »

Recent Publications

  • Harpreet Singh, Ravneet Kaur, Abhilash Gangadharan, Ashish Kumar Pandey, Ashray Manur, Yao Sun, Satish Saluja, Shubham Gupta, Jonathan P. Palma, Praveen Kumar:
    Neo-Bedside Monitoring Device for Integrated Neonatal Intensive Care Unit (iNICU). IEEE Access 7: 7803-7813(2019).

  • Ashish Kumar Pandey:
    The effects of surface tension on modulational instability in full-dispersion water-wave models. European Journal of Mechanics-B/Fluids Volume 77, September-October 2019, Pages 177-182

  • Anuradha Sharma and Tania Sidana:
    On the structure and distances of repeated-root constacyclic codes of prime power lengths over finite commutative chain rings. IEEE Transactions on Information Theory, accepted (2018).

  • Anuradha Sharma, Tania Sidana:
    Repeated-root constacyclic codes of arbitrary lengths over the Galois ring GR(p2, m). Discrete Math., Alg. and Appl. 10(3): 1-22 (2018)

  • Stefan Canzar, Khaled M. Elbassioni, Amr Elmasry, Rajiv Raman:
    On the approximability of the maximum interval constrained coloring problem. Discrete Optimization 27: 57-72 (2018)

Read More »